The dual of Hardy spaces on a bounded domain in ℝ n : Forum Mathematicum

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR increased in 2014: 0.962
Rank 59 out of 310 in category Mathematics and 92 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.139
Source Normalized Impact per Paper (SNIP) 2014: 1.162
Impact per Publication (IPP) 2014: 0.691

Mathematical Citation Quotient (MCQ) 2014: 0.61

VolumeIssuePage

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

The dual of Hardy spaces on a bounded domain in ℝn

Der-Chen Chang1

1Research supported in part by NSF Postdoctoral Fellowship.

Citation Information: Forum Mathematicum. Volume 6, Issue 6, Pages 65–82, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1994.6.65, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
J. L. Taylor, S. Kim, and R. M. Brown
Communications in Partial Differential Equations, 2013, Volume 38, Number 9, Page 1574
[2]
EMMANUEL RUSS
Confluentes Mathematici, 2011, Volume 03, Number 01, Page 1
[3]
JIZHENG HUANG
Communications in Contemporary Mathematics, 2010, Volume 12, Number 01, Page 71
[4]
Pascal Auscher and Emmanuel Russ
Journal of Functional Analysis, 2003, Volume 201, Number 1, Page 148
[5]
Zoran Grujić and Rafaela Guberović
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2010, Volume 27, Number 2, Page 773
[6]
I. Mitrea, M. Mitrea, and M. Wright
Journal of Mathematical Sciences, 2011, Volume 172, Number 1, Page 24
[8]
Zengjian Lou
Bulletin of the Australian Mathematical Society, 2005, Volume 72, Number 01, Page 31

Comments (0)

Please log in or register to comment.